MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 9MM; SEE H10

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 9MM; SEE H10
Model Number 02-022-35-4009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Synovitis (2094); Osteolysis (2377); Joint effusion (4849)
Date of Event 12/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had an initial right total knee arthroplasty on (b)(6) 2021 and then approximately 1 year 11 months later they experienced a revision surgical procedure on (b)(6) 2022.Patient was revised to a competitor¿s devices.Revision operative report of (b)(6) 2022-preop diagnosis: mechanical loosening of internal right knee prosthetic join, osteolysis periarticular status post knee replacement, polyethylene wear, synovitis.Procedure: there was an effusion.There was synovitis noted without obvious signs of infection.The patella was examined and found to be stable.They performed a patelloplasty laterally.The femoral and tibial components were removed with a small amount of central bone loss on the tibial side around the flanges and no bone loss on the femoral side.In particular, in the posterior lateral region of the femur there was an osteolytic lesion of significant size with sclerotic margins consistent with osteolysis.Devices were trialed and then implanted.Sterile compressive dressing was applied.The patient taken to the recovery room in stable condition.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
D2b.Prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.These devices are used for treatment not diagnosis.Pending investigation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: b, c, d, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, tibial loosening, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Failure of the cement used to secure the femoral and tibial components to the bone, may have lead to loosening at the cement-implant interface; however, this cannot be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 4 9MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
kate jacobson
MDR Report Key17318011
Report Number1038671-2023-01646
Device Sequence Number14981346
Product Code JWH
UDI-Device Identifier10885862304438
UDI-Public10885862304438
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2026
Device Model Number02-022-35-4009
Device Catalogue Number02-022-35-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date12/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale